DG Health Ibuprofen Coated Tablets - 50 ct

In stock
ITEM
00747404
$1.75

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print
Take care of headaches and fevers with these DG Health™ coated ibuprofen tablets.

  • DG Health™ ibuprofen
  • Pain reliever/fever reducer (NSAID)
  • 200-mg tablets
  • Contains 50 coated tablets
More Information
Brand DG Health
Unit Size 50 each
Available Online & In-Store
Product Form Tablets
Health Need Ibuprofen

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

Buy Now X
Alka-Seltzer Original Effervescent Tablets, 24 Count Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches. Alka-Seltzer has been around for more than 80 years. Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion. INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg. ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.. Quickview
Alka-Seltzer Original Effervescent Tablets, 24 Count

Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches.

Alka-Seltzer has been around for more than 80 years.

Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion.

INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg.

ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.

Buy Now X
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesiumstearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Quickview
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help.

Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets.

Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesium
stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

Buy Now X